# SDR DL757011042

- Difficulty date: June 22, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 37,146 hours, 18,096 cycles
- Engine: Pwa PW2037
- Engine time: 28,009 hours, 13,430 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT FLT LVL 330 IN CRUISE, NOTICED OIL PRESS LIGHT FLICKERING.  LOOKED AT OIL PRESS IND, IT WAS RED.  RT OIL PRESS LIGHT CAME ON STEADY, OIL QTY WAS AT 0.  FOUND NR 5 BEARING SCAVENGE TUBE CLOGGED WITH CARBON.  CORRECTED SAME.
